| Model Number |
EXCALIBUR, CURVED 4.0MM X 13CM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported during a knee scope the shaver burr broke.It was replaced and the same event occurred.It was replaced a third time and the case was completed with no further issues.Everything was retrieved and the patient is fine to date.The caller had no further details.
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation showed the outer and inner tube shaft are broken.The cause of this event is undetermined; however, a most likely cause is the application of prying/leveraging forces to the device during use.